Friday, 5 September 2014

Side effects

My first few weeks on slimming world went really well - in my first 2 weeks I lost half a stone, my motivation was still there but I was struggling, I had an unexpected gain and for a day or two I went into self destruct mode but clawed it back with a 1lb loss.

This week I maintained, which yes I know is better than a gain but it's frustrating really frustrating. And it got me thinking. One of the side effects of my anti depressants is constipation, I'm managing that at the moment with the help of my doctor but doing some further reading last night another "very common" side effect is weight gain.

This week apart from Friday night I have been super good and actually felt like I had lost weight - I really should measure my inches as I should practise what I preach when I say take your measurements as the number on the scale isn't everything!

I'm not looking for excuses as to why I'm struggling, I'm looking more for answers and how I can combat things that are against me. But I guess the tablets could be one of them. I'm not ready to come off the tablets just yet so I've got to find a way around it. 

Have any of you struggled with side effects of tablets and have some methods that could help? I would love to have some different things I could try. 


No comments:

Post a Comment